Could Invega Cause Involuntary Eye Lids Closing??

3 Replies Updated



Conversation Starter

Zatha Says:


I've been on Invega Sustenna injection for over 6 years. My eyes started closing involuntary about 4 years ago. It happens no matter what i'm doing or where i'm at. I'm at the point where i can barely drive because one of my eyes closes. I've been to the eye Dr. several times and he said my eyes are fine. I've been to numerous neurologist, my first D.r thought it was a condtion called blepharospasm, the last one didnt believe i had the condition and thought it was psychological. My therapists thinks it's a nervous twitch or a 'tic'. I don't know what to believe is causing it but i am blaming my Invega or at least want to get off the medication and see if it helps.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Zatha! How are you doing? Has there been any change?

When you say they are closing, do you mean for a prolonged period, or is it just like a brief blink? What dosage are you taking?

The FDA does warn that these medications may cause tics as a side effect, as well as weight changes, drowsiness, and sedation.



REPLYSHAREREPORT
Was this helpful?      0  
2
a concerned parent Says:

hi it is the invega this same thing was happening to my 19 yr old daughters who was taking this medication every morning her eyes would begin to close and she bearly could talk at times she looked like she was having a stroke in front of me when i took her to see the psychatrist they tell me there nothing they could do to take her to the emergency room my daughter could bearly function and was foaming at the mouth and was shaking vigoriosly i was so pissed im telling you what i know this medicine is poison wing yourself off while you have a chance i dont want anybody to deal with these horrible side effect reality is there all about money and making your life a living hell by keeping you on it and giving you more each time and trying to make us believed that were depressed or crazy and that we need this pshco medicine to manage as they say cure does'nt exist in there vocabulary they dont care

REPLYSHAREREPORT
Was this helpful?      0  
3
Zatha Says:

Re: Verwon (# 1)
Thanks for the reply...

Nothing has changed with my injection- same dosage. My last visit with my psychiatrist I told her about my eye spasms and she prescribed Cogenton which hasn't helped at all. I asked her to lower the dosage and she wouldn't. said i have a serious mental illness and she won't lower it.
When i say my eyes are closing, i mean one, or both my eye lids close and i can't open them. My eye doctor thinks it's caused by the medicine. As he told me he had another client with the same issue while being on anti-psychotic.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

what causes eyebrow loss
i used to use methadone pills.... from maybe a week i am losing my left eyebrow slowly? ## Hello, Zayed! How are you? I&... 1 reply
Nasonex Causes Eye Problems
Its funny how those drug companys can take a perfect human and trash them with there precriptions that have more side ef... 1 reply
chantix causes dry eyes?
I've been taking chantix for a month. It does not cure addiction, but helps significantly to reduce cravings. The on... 1 reply
is candid b causes inflammatory in eyes?
hi ,I used candid b as to reduce fungal infection on my eye upper liner but it effected suddenly my eye sight as well as...
Can Neurontin cause swelling of the eyes and face?
I stopped taking my Neurontin after having what I think is an allergic reaction to the med. I was started on 100mg once ... 1 reply
Doesdorzoltimol Cause Drowsiness--it is the eyedrops
dorzol/timol--have been using eyedrops twice daily for pressure in eyes--it has caused me to be drowsy durin the day ## ... 1 reply
Can Belviq (Lorcaserin HCL) Cause Eye Floaters
I am age 65 and have had eye floaters for a while. I have just started taking Belviq (Lorcaserin HCL) about 1 week ago a... 1 reply
Does Omeprazole Cr 40mg Cause Hardness To Focus Eyes
for about a 3 hour period- i couldn't focus my eyes after having taken omeprazole cr 40 mg for about 3 days-got worr... 2 replies
Voltaren gel on eyelids
Can I use Voltaren gel on the skin beneath my eyebrows and possibly on my eyelids for inflammation I have there due to S... 1 reply
eye itching and burning of upper lower lids
Can itchy, red, sore swollen eyelids be a side effect of prevastatin? ## Hello, Lori! How are you? I'm very sorry ab... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA